No Cover Image

Journal article 776 views

Representation-theoretic derivation of the Temperley-Lieb-Martin algebras

T. Brzezinski, J. Katriel, Tomasz Brzezinski Orcid Logo

Journal of Physics A: Mathematical and General, Volume: 28, Issue: 18, Pages: 5305 - 5312

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Physics A: Mathematical and General
ISSN: 0305-4470 1361-6447
Published: 1995
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 18
Start Page: 5305
End Page: 5312